# SDR EE4Y2022022815211

- Difficulty date: February 15, 2022
- Submitted: February 28, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 44,754 hours, 25,055 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: D5348004320700
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT TASK RELATED TO MPD TASK ZL-500-03, IT WAS FOUND ON AFT FUSELAGE AFT RH DOOR ENTRANCE AREA BETWEEN FR67/68 SILL WEB WITH CORROSION AND THERE IS A SKIN WITH 2EA ELONGATED HOLES.       ACTION: DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL UNDER AIRBUS DOSSIER 81027199 AND COOPESA'S ENGINEERING ORDER COO-EO-2022-15167 REV 01 .
